Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, this is Dr. Jess. I am sorry to hear about your problem with Macy. Can you tell me what medication you gave her? What is the name of the ingredient on the box? How much did you give and how much does your dog weight? How long ago did you give it to her?
Does it list the active ingredient as Fenbendazole? We may be in different time zones, how many hours ago was this?
Ok. If Fenbendazole is the active ingredient, it is unlikely that it is causing your dog's symptoms. Unless she has a hypersensitivity to the drug (which would be very unusual). Fenbendazole is considered a very safe drug and is well tolerated in doses up to 100 times the normal dosage.
Is she eating and drinking normally? Any difficulty breathing? Do her gums look pink and moist?
Do you have a thermometer at home to take her temperature?
Are you still there?
If your pet has difficulty breathing, becomes weak or lethargic, starts vomiting, seems to be in pain, these would all be reasons to seek medical attention right away.
Please let me know if you have any other questions. If you do not, please take a moment to rate our conversation so we can know if you were satisfied with our service and I can get credit for helping to answer your question. Thank you and good luck!